# SDR AALA20170414002

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,868 hours, 14,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT SEATS 20HJ AND 21HJ AND OVERWING EXIT SIGNS FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY AT M1209 IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
